I am now 68 years old and had been on Crestor and Lipofen for several years. Didn't equate side effects (Symptoms) with using it. First periodically I would experience mild swelling of my hands and weakness in my arms and legs. Cramps in my calves. No equation to the drugs at this time. 5 years ago I tore my Achilles tendon in my right ankle. Still no equation. I continued to have mild effects, swelling of my hands general weakness and leg cramps. Lipofen was found to be the cause of the leg cramps. (Liponfen was stopped and cramps subsided at least 1 year now). My prescription plan changed and Crestor was not covered. My GP placed me on Lipitor (Atorvastain). within several weeks as many as 17 symptoms of side effects occurred (This has been almost 1 year now). My GP didn't agree with my diagnosis as it being the new drug. I continued to take it and symptoms worsened including tearing my left bicep tendon. I stopped taking Lipitor and 8 weeks ago and the symptoms appear to be improving. My hands are still at times swollen like catchers mit's and the pain is at times unbearable. Has anyone else experienced symptoms as severe as I have and what has been done to reverse them.
Last edited by JVS68
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.